Zweier difference sequence spaces defined by a sequence of moduli

Khalid Ebadullah

Abstract


In this article, we introduce the sequence spaces Z0(F, △) and Z∞(F, △) for the sequence of moduli F = (fk) and give some inclusion relations.

Full Text: PDF

How to Cite this Article:

Khalid Ebadullah, Zweier difference sequence spaces defined by a sequence of moduli, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 657-664

Copyright © 2014 Khalid Ebadullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS